# SDR DL73E961288

- Difficulty date: May 9, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N245WA
- Make and model: Boeing 737247
- Aircraft serial: 23519
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead Web
- Condition: Cracked
- Location: Bs 178
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ACOMPLISHMENT OF SI 3-69482-12, TWO CRACKS WERE DISCOVERED ON THE FWD FACE OF THE STA 178 BULKHEAD WEB.  THE FIRST CRACK IS LOCATED UNDER THE RBL 5.7 VERTICAL STRAP AT APPROX WL 200 AND THE SECOND IS LOCATED UNDER THE LBL 5.7 VERTICAL STRAP AT APPROX WL 198.  THE WEB IS MANUFACTURED FROM 0.040 2024-T3 CLAD.
